Tegretol – Day 4

anastasiia-ostapovych-1627028-unsplash

Whoa, I have been through such a variety of side effects with Tegretol, almost a new one each day!

The first day was fine, just a bit of dizziness and loss of balance, nothing unusual.

Day two was worse, I was high and euphoric and so intensely itchy.  I was very careful not to itch anything and to only rub the areas that were itchy, but it drove me mildly insane.  The only benefit was, well … I was high.  So it bothered me, but not that much.

The itchiness began on my neck and shoulders and spread down my arms.  I couldn’t wear anything on my arms, because it went beyond itching into pain.  My legs itched, my back itched, my waist itched, even my breasts, and under them, itched!

When I lay down to nap that night, I noticed sharp stabbing pains up my arms and legs.  It wasn’t overly bad, more like the sensation of a decent sized needle, only in a larger area.  I still fell asleep.  Boy does the Tegretol help with sleep!

Day three I was high as a fucking kite, I was euphoric and joyous and I could have sat and watched the tree outside move in the wind all day.  I was dizzy, had difficulty focusing my eyes, and my balance was gone.  It was only through intense strength of will that I could walk straight.

Day four I’m still pretty high and euphoric and my balance is still out of it.  My tinnitus is louder.  My hearing is hypersensitive and I’m more reactive to sounds.  My skin is hypersensitive to texture, and even my usually comfortable clothing is a bit too much.  It would be a problem if I weren’t so chill and happy about everything.

Now one very important thing of note, if anyone is reading this blog specifically for the side effects I have been experiencing, Tegretol can induce some very serious and potentially fatal skin reactions.  If you, or someone you know who is taking Tegretol, are experiencing any itching, rashes, blisters (this includes in your mouth, on your tongue, or on your lips), or skin discolouration, THIS IS A MEDICAL EMERGENCY, PLEASE SEEK MEDICAL TREATMENT IMMEDIATELY.  These are symptoms that your skin is possibly going to begin to necrose.

I and my amazing human are monitoring me very closely for any rashes or skin discolouration in light of my itching.  Hopefully my skin decides to stay alive and in one piece!

3 thoughts on “Tegretol – Day 4”

    1. I’m glad your dreams have settled! I’ve always had bizarre and weirdly real feeling dreams so I wouldn’t be able to tell if there was a difference. And so far still skinned 😀

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s